bones-icon
Hip joints pain (AVN).
Hello dr. My name is simran pasha . my fiancee  is suffering from AVN from last 2 years and in the early first  stage he has suffered from severe pain in joints and hips portion he has also taken steroid gainer but by taken ayurvedic medication now he can walk easily and can do anything but when he sleeps and next morning when he wake up the joint starts paining again . we have taken lots of consultation by many dr. The last option dr. Said surgery but he don't want surgery please do suggest if its any other chance to cure AVN on 4th stage.
64 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

This treatment is being suggested on bases of the information provided. However I would like to examine & investigate your fiancee in detail. -Control  Hypertension, Diabetes or  metabolic disorder, if there is any. -Any way it may be tried, --. Dolokind Plus (Mankind) [Aceclofenac100 mg +Paracetamol 350 mg] 1 tab. OD & SOS. X 5 days. --. Caldikind plus  (Mankind) 1 tab OD x 10 days. -(You may need help of your local doctor to get these medicines.) --. Fomentation with warm water. Let the part not be exposed to cold. --. Sleep on a hard bed with soft bedding. --. Use no pillow under the head. --. Avoid painful acts & activities. -- .Do mild exercises for the affected part-ie.back and lower limbs. --.(Take help of physiotherapist or you can visit my YouTube channel Dr. N. C. Gupta and watch 'Me & My Yoga' and 'Yoga Simplified'. --Do not ignore, let it not become beginning of a major problem. --Do ask for a detailed treatment plan. Kindly make sure, there is no allergy to any of these medicines. --For emergency treatment visit nearest hospital. --Wish your fiancee quick recovery & good health. --I hope, I have solved your problem to your satisfaction.  Dr N C Gupta MS (ortho)
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It is sad that at this young age he is suffering from AVN. AVN is a condition in which the ball of the hip bone loses blood supply. Slowly, the shape of the ball changes and its irregular shape causes wear and tear of the hip joint. This is stage 4. He may try taking Tab Osteofos (70mg)...one tablet per week on an empty stomach in the morning...make sure he does not lie down after taking this tablet for 30minutes. This tablet may only partially halt the progress of the disease. For relief of pain, he needs to undergo atleast a minor surgery called core decompression.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Share xrays
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.